2019
Том 71
№ 7

All Issues

Smolovaya E. S.

Articles: 2
Article (Russian)

On the order of growth of ring $Q$-homeomorphisms at infinity

Salimov R. R., Smolovaya E. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 6. - pp. 829 – 836

For ring homeomorphisms $f : ℝn → ℝn$ , we establish the order of growth at infinity.

Article (Russian)

Boundary behavior of ring Q-homeomorphisms in metric spaces

Smolovaya E. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 5. - pp. 682–689

We investigate the problem of extension of so-called ring Q-homeomorphisms between domains in metric spaces with measures to the boundary. We establish conditions for the function Q(x) and the boundary of the domain under which any ring Q-homeomorphism admits a continuous or a homeomorphic extension to the boundary. The results are applicable, in particular, to Riemannian manifolds, Löwner spaces, and Carnot and Heisenberg groups.